# SDR ANCF20211125001

- Difficulty date: November 23, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N740AV
- Make and model: Airbus A320-214
- Aircraft serial: 6411
- Aircraft time: 16,122 hours, 11,112 cycles
- Engine: Cfmint CFM565B4
- Engine time: 16,122 hours, 11,112 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

23-NOV.21 PILOT REPORT WO 16538464 => DURING CLIMB PASSING FL270 AND ABOUT 20 MINUTES AFTER  DEPARTURE THE FOB INDICATION STARTED TO  DECREAS RAPIDLY.  THE ADVISOTY OF FUEL UMBALANCED CAME UP AND THEN FUEL AUTO TRANSFER FAULT WAS TIGGERED BY THE ECM.   THE DECREASING ON THE FUEL INDICATION WAS OF ABOUT 6 TONS IN FEW SECONDS .

24-NOV-21 ACTION TAKES => T/S ACCOMPLISHED AS PER TSM28-42-00-810-805-A AND IAW MCC THE FOLLOWING STEPS WERE ACCOMPLISHED  (1) DRAIN WATER CONTENT FROM L/H AND R/H WING TANKS IAW AMM 12-32-28-281-001  (2) PERFORM MAGNETIC LEVEL INDICATION TEST READING OF ML5 STICKS LH, L5 AND RH R5 FUEL QTY CHECK CONFIRMED WITH ECAM FUEL PAGE AMM 12-11-28-650-001-A   (3) REMOVED /INSTALLED FQIC IAW  AMM 28-42-34-400   (4) BITE TEST OF FQIC ACCOMPLISHED IAW AMM 28-42-34-740-050-A LEFT AND RIGHT QTY PROBE 22QT1 AND 22QT2 SUSPECTED  DEFER FOR RECTIFICATION AS PER MEL 28-40-06-1-I    PROV 1  740-TSR-2021-11-413
